# SDR SWAA2017080815542

- Difficulty date: August 4, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 33,620 hours, 19,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BR21506
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT SIDEWALL LIGHT INOP.  R&R FUSE PER MM.
